# SDR SWIA200514924

- Difficulty date: April 24, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 21,868 hours, 31,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER SECTION OF CABIN EMERGENCY LIGHTS APPEAR INOPERATIVE.  REPLACED MIDDLE ELBP IAW MM 24-33-01.  OPERATIONAL CHECK GOOD.
